# SDR ABXA020197

- Difficulty date: August 12, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 35,432 hours, 38,801 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59191577
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER PAN WAS CRACKED AT BEAM 3 ON AFT END OF AFT LOWER CARGO DOOR.  REPLACED DOOR IAW DC-9 MM.
